# SDR QXEA200301151

- Difficulty date: September 11, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Flange
- Condition: Chafed
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING FORWARD APERTURE FLANGE IS CHAFED AT PANEL 262FT. REPAIRED IAW Q400 SRM 51-00-02 AND RD 8/4-53-451.
